Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Taking probiotics and lot of fiber. Noticed light color stools and float. Itchy all over body. Paranoid of pancreatic cancer?

Hi, I am taking probiotics and have noticed lately that my stools are light in color and float. i also eat a lot of fiber . For the past few days I have been itchy all over. My father died from pancreatic cancer so i am always on the lookout for symptoms. Do you think i am a little paranoid or should I see my doctor to discuss this. I am 56 years old, 5 foot 2 and weigh 118 lbs. Thanks!
Asked On : Sat, 2 Jun 2012
Answers:  1 Views:  374
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General & Family Physician 's  Response
As you were taking high fibre diet n probiotic so the bulk of stool became more n was lighter so don't need to worry about that .Regarding your etching take Tab levocetrizine 10 mg once a day for 5 days .If symptoms does not relive then visit general physcian for further management . Serum lipase and amylase level should be checked for panoramic cancer every yr.

Hope this ll help

Answered: Tue, 29 Apr 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor